# SDR SWAA2017062214574

- Difficulty date: June 14, 2017
- Submitted: June 22, 2017
- Operation: Air carrier
- Aircraft: N700GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27835
- Aircraft time: 68,235 hours, 41,492 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A11111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL BULKHEAD WEB CRACKED AT BS 663, LBL 33.   REPAIRED THE BULKHEAD WEB IAW EA.
